# SDR AALA202307183130

- Difficulty date: July 9, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N800NN
- Make and model: Boeing 737823
- Aircraft serial: 29564
- Aircraft time: 41,783 hours, 17,363 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 143A524035
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN MAIN CABIN FLOORBOARD SUPPORT BREAK ASSEMBLY PANEL LOCATED AT BS 540 FROM LBL 1 TO LBL 21. REPLACED BREAK ASSEMBLY PANEL PER AARD 51-00-05.
